Acta Structuralica

international journal for structuralist research

Journal | Volume | Article


Alonzo Church, The calculi of lambda-conversion

Robert Feys

pp. 166-166

Publication details

Published in:

(1946) Revue philosophique de Louvain 44 (1).

Pages: 166-166

Notice: Undefined variable: targetparent in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/function/format/harvard.php on line 118

Full citation:

Feys Robert (1946) Review of Alonzo Church, The calculi of lambda-conversion. , 166–166.